# SDR GTIA010829

- Difficulty date: June 24, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO COMPARTMENT HAS CORROSION ON THE BULKHEAD FITTING AT FS 1336 AT LONGERON NR 30 IN 4 PLACES.  REMOVED CORROSION ON THE BULKHEAD FITTING AT FS 1336 AT LONGERON NR 30 IAW MD-80 SRM 51-10-0.  DRILLED AND LOCATED NEW BULKHEAD FITTING IAW MD-80 MM.  INSTALLED NEW BULKHEAD AND FRAME SUPPORT.  (M)
